MAUDE Adverse Event Report: DRIVE; WALKER

DRIVE; WALKER
Model Number 796
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) healthcare is the initial importer of the device which is a walker.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit a follow-up when additional information is available.While in use the steering limiter piece of metal broke off.The user sustained an injury to her knee.An x-ray was performed with no fractures diagnosed.The diagnosis was just bruising.We are awaiting more information.

Brand Name
DRIVE
Common Device Name
WALKER
MDR Report Key12697501
Report Number2438477-2021-00062
Device Sequence Number17070377
Product Code ITJ
UDI-Device Identifier50822383509346
UDI-Public50822383509346
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2021
Report Date (Section F) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number796
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/11/2021
Device Age40 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA10/26/2021